# SDR JJBA20160706002

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 35,370 hours, 47,944 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 5352011
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT FROM MLG PANEL.  R & R THE MLG SELECTOR UNIT.  OPS CHECKED SAT.
